Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An infinite family in $ {}\sb 2\pi\sp {\rm s}\sb *$ at Adams filtration seven


Author: Wên Hsiung Lin
Journal: Trans. Amer. Math. Soc. 328 (1991), 133-149
MSC: Primary 55Q45; Secondary 55S10, 55T15
MathSciNet review: 1044962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the family $ \{ h_i^2{h_3}{d_1}\} $ in $ \operatorname{Ext}_A^{7,\ast}({\mathbb{Z}_2},{\mathbb{Z}_2})$ detects homotopy elements in the $ 2$-adic stable homotopy of spheres $ _2\pi_{\ast}^S$ where $ A$ is the $ \bmod \;2$ Steenrod algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q45, 55S10, 55T15

Retrieve articles in all journals with MSC: 55Q45, 55S10, 55T15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1044962-X
PII: S 0002-9947(1991)1044962-X
Article copyright: © Copyright 1991 American Mathematical Society